# SDR CALA0200461

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 52,276 hours, 27,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1016-1022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER STIFFENER ON AFT PRESSURE BULKHEAD FORWARD FACE CORRODED ON R/H SIDE, IN BILGE, BS 1016-1022. REPAIRED STIFFENER IAW SRM 51-70-11 AND 53-80-08.
